Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 224, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 26, 2007, 5:19 PM CDT for Dallas County, Texas. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 26, 2007, 5:19 PM CDT (22:19 UTC)
- Expired
- Jun 26, 2007, 9:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 54 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 7:10 PM CDT | FLASH FLOOD | Duncanville, TX | MULTIPLE LOW WATER CROSSINGS FLOODED IN DUNCANVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.3 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 841 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 262221 FFWFWD TXC113-270215- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 519 PM CDT TUE JUN 26 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... DALLAS COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 915 PM CDT * AT 519 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM COPPELL TO 15 MILES WEST OF GRAND PRAIRIE...OR ALONG A LINE EXTENDING FROM COPPELL TO CROWLEY...MOVING EAST AT 20 MPH. RAINFALL RATES OF 2 TO 3 INCHES AN HOUR IS OCCURRING WITH THIS LINE OF STORMS. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES IS EXPECTED ACROSS DALLAS COUNTY THROUGH 8 PM. A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. LAT...LON 3299 9705 3255 9703 3254 9650 3298 9652 $$ 92
5 follow-up statements
000 WGUS74 KFWD 262257 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 554 PM CDT TUE JUN 26 2007 TXC113-270215- DALLAS TX- 554 PM CDT TUE JUN 26 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR DALLAS COUNTY... AT 554 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH VERY HEAVY RAIN OVER COPPELL...NORTH IRVING...AND D F W AIRPORT. MOVEMENT WAS EAST AT 15 MPH. RAINFALL OF OVER 1.5 INCHES PER HOUR IS POSSIBLE FROM THESE STORMS. EXCESSIVE RUNOFF WILL CAUSE FLOODING OF CREEKS AND STREAMS...DITCHES... HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. LAT...LON 3299 9705 3255 9703 3254 9650 3298 9652 $$
000 WGUS74 KFWD 262348 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 645 PM CDT TUE JUN 26 2007 TXC113-270215- DALLAS TX- 645 PM CDT TUE JUN 26 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR DALLAS COUNTY... ...SIGNIFICANT FLASH FLOODING POSSIBLE... AT 645 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH VERY HEAVY RAIN FROM NORTH OF GARLAND...TO DOWNTOWN DALLAS...TO DUNCANVILLE. MOVEMENT WAS EAST-NORTHEAST AT 15 MPH. RAINFALL OF UP TO 2 INCHES PER HOUR IS POSSIBLE FROM THESE STORMS. THIS RAINFALL WILL RESULT IN RAPID RUNOFF AND POTENTIALLY SIGNIFICANT FLOODING ACROSS PORTIONS OF DALLAS COUNTY. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 3299 9705 3255 9703 3254 9650 3298 9652 $$
000 WGUS74 KFWD 270031 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 727 PM CDT TUE JUN 26 2007 TXC113-270215- DALLAS TX- 727 PM CDT TUE JUN 26 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR DALLAS COUNTY... ...SIGNIFICANT FLOODING THREAT CONTINUES... AT 727 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH VERY HEAVY RAIN FROM GARLAND...TO EASTERN DALLAS...TO DUNCANVILLE AND CEDAR HILL. MOVEMENT WAS EAST-NORTHEAST AT 15 MPH. RAINFALL OF UP TO 2 INCHES PER HOUR IS POSSIBLE WITH THESE STORMS. FLOODING HAS BEEN REPORTED IN DUNCANVILLE AND IN SOUTHWEST DALLAS COUNTY. ADDITIONAL SIGNIFICANT FLOODING WILL BE POSSIBLE AS THESE STORMS MOVE ACROSS THE COUNTY. TRAVEL WITH EXTREME CAUTION IF YOU ARE IN THIS AREA. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 3299 9705 3255 9703 3254 9650 3298 9652 $$
000 WGUS74 KFWD 270115 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 813 PM CDT TUE JUN 26 2007 TXC113-270215- DALLAS TX- 813 PM CDT TUE JUN 26 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR DALLAS COUNTY... AT 813 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT THUNDERSTORMS WITH HEAVY RAIN FROM GARLAND...TO MESQUITE. MOVEMENT WAS NORTHEAST AT 15 MPH. EXCESSIVE RUNOFF FROM THE HEAVY RAINFALL THIS EVENING WILL CONTINUE THE THREAT OF FLOODING. CREEKS AND STREAMS...URBAN AREAS... HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS ARE ALL VULNERABLE TO FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3299 9705 3255 9703 3254 9650 3298 9652 $$
000 WGUS74 KFWD 270151 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 850 PM CDT TUE JUN 26 2007 TXC113-270215- DALLAS TX- 850 PM CDT TUE JUN 26 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR DALLAS COUNTY... AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE MODERATE RAIN CONTINUING OVER DALLAS COUNTY. THE HEAVY THUNDERSTORMS HAVE MOVED EAST OF DALLAS...BUT RESIDUAL FLOODING OF LOW LYING AND FLOOD PRONE LOCATIONS WILL CONTINUE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. LAT...LON 3299 9705 3255 9703 3254 9650 3298 9652 $$ 92
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 2:58 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 26, 2:58 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 258 PM CDT TUE JUN 26 2007 .DISCUSSION... THE FLASH FLOOD WATCH IS EXTENDED THROUGH WEDNESDAY NIGHT FOR ALL OF NORTH TEXAS. OUR CONFIDENCE WAS NOT HIGH ENOUGH TO REMOVE ANY COUNTIES FOR THE TIME BEING. THE UPPER TROUGH/SHEAR AXIS OVER WESTERN OKLAHOMA AND OUR WESTERN CWA WILL ONLY MEANDER A LITTLE THROUGH THURSDAY. IT SHOULD BEGIN TO DRIFT NORTHWARD THURSDAY NIGHT AND FRIDAY AS THE EASTERN CANADA UPPER TROUGH MOVES EAST AND DEEPENS...HOWEVER THE SHEAR AXIS OVER OUR WESTERN CWA WILL LINGER OVER THE WEEKEND. COME NEXT WEEK...THE UPPER TROUGH PIVOTS WEST TO EAST AND SLIDES DOWN INTO THE SOUTHERN STATES...EXTENDING FROM GEORGIA TO THE TEXAS HILL COUNTRY. DUE TO OUR EXTREMELY MOIST AIRMASS AND EASTERN SIDE LIFT OF THE UPPER TROUGH...MORE ROUNDS OF HEAVY RAINFALL ARE POSSIBLE ACROSS THE CWA. SINCE THIS IS A WARM CORE SYSTEM...THE CONVECTION WILL BE MORE NUMEROUS AND SCATTERED DURING THE DAYTIME AND MORE CONCENTRATED NEAR THE LOWS CENTER AT NIGHTTIME WHICH IS OUR FAR NORTHWEST CWA. THE SEVERE WEATHER POTENTIAL REMAINS VERY LOW...BUT A BRIEF SMALL FUNNEL OR AN F0 VORTICE COULD OCCUR THROUGH THURSDAY. WE/VE KEPT POPS HIGH FOR SEVERAL MORE DAYS AND ADDED LOW CHANCE POPS TO THE FIRST OF NEXT WEEK SINCE THE UPPER TROUGH ISN/T LEAVING SOON. CLOUDS AND PRECIPITATION WILL CONTINUE TO MAKE FORECASTING HIGH/LOW TEMPERATURES A LITTLE DIFFICULT. DECIDE TO PULL HIGH BACK SLIGHTLY THURSDAY THROUGH SUNDAY. OVERNIGHT LOWS WILL BE GOVERNED BY DEWPOINTS AND CLOUD COVER. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 74 84 72 87 73 / 70 70 60 50 30 WACO, TX 75 86 73 87 73 / 60 60 50 50 20 PARIS, TX 72 83 71 85 71 / 70 70 50 40 30 DENTON, TX 73 83 70 86 71 / 80 70 60 50 30 MCKINNEY, TX 73 84 71 86 71 / 70 70 60 50 30 DALLAS, TX 74 84 73 87 73 / 70 70 60 50 30 TERRELL, TX 74 85 72 86 73 / 60 60 50 40 20 CORSICANA, TX 74 86 72 88 73 / 50 60 50 40 20 TEMPLE, TX 75 87 72 87 72 / 50 60 40 50 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 79/75
Hazardous weather outlook, Jun 26, 3:30 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 330 PM CDT TUE JUN 26 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 330 PM CDT TUE JUN 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH THURSDAY MORNING. A LOW PRESSURE SYSTEM WILL REMAIN NEARLY STATIONARY NEAR THE RED RIVER TONIGHT. ENERGY FROM THIS SYSTEM COUPLED WITH ABUNDANT TROPICAL MOISTURE WILL PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. HEAVY RAINFALL AND FLASH FLOODING WILL BE THE PRIMARY HAZARD. HOWEVER...AN ISOLATED SEVERE STORM WILL BE POSSIBLE WITH DAMAGING DOWNBURST WINDS OR EVEN A BRIEF TORNADO...ESPECIALLY NORTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35. .DAYS TWO THROUGH SEVEN... THE THREAT FOR VERY HEAVY RAINFALL AND FLOODING WILL CONTINUE ACROSS ALL OF NORTH TEXAS THROUGH THURSDAY. THUNDERSTORM CHANCES WILL LINGER FRIDAY THROUGH EARLY NEXT WEEK... WITH THE BEST CHANCES ALONG AND NORTH OF INTERSTATE 20. AGAIN...LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR FLASH FLOODING AS WELL AS ISOLATED SEVERE STORMS.
In the hours before
Special weather statement, Jun 26, 4:31 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 431 PM CDT TUE JUN 26 2007 TXZ118-262200- TARRANT TX- 431 PM CDT TUE JUN 26 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... TARRANT COUNTY AT 431 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SLOW MOVING CLUSTER OF THUNDERSTORMS WITH VERY HEAVY RAIN MOVING INTO WESTERN TARRANT COUNTY. THE HEAVIEST RAINS WERE LOCATED NEAR INTERSTATE 20 EAST OF WEATHERFORD...MOVING EAST AT 10 MPH. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS CLUSTER OF STORMS. A FLASH FLOOD WARNING MAY BE NEEDED BY 500 PM FOR PARTS OF TARRANT COUNTY. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3297 9754 3257 9755 3257 9704 3299 9703
Local storm report, Jun 26, 4:37 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
437 PM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD 2 N MORGAN MILL 32.42N 98.16W
06/26/2007 ERATH TX FIRE DEPT/RESCUE
WATER OVER THE ROAD ON US HIGHWAY 281 NORTH OF MORGAN
MILLLocal storm report, Jun 26, 4:45 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
445 PM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM FLASH FLOOD 3 NE MORGAN MILL 32.42N 98.13W
06/26/2007 ERATH TX LAW ENFORCEMENT
COUTNY ROAD 146 NORTH OF MORGAN MILL WASHED OUTLocal storm report, Jun 26, 4:46 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
446 PM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM FLASH FLOOD LIPAN 32.52N 98.05W
06/26/2007 HOOD TX LAW ENFORCEMENT
4 VEHICLES UNDER WATER IN LIPANSpecial weather statement, Jun 26, 5:13 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
513 PM CDT TUE JUN 26 2007
TXZ119-262315-
DALLAS TX-
513 PM CDT TUE JUN 26 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
DALLAS COUNTY
AT 513 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER RICHLAND HILLS...MOVING EAST AT 25 MPH.
EXCESSIVE RAINS AND WIND GUSTS TO 40 MPH WILL MOVE INTO DALLAS
COUNTY BY 530 PM. A FLASH FLOOD WARNING WILL LIKELY BE ISSUED FOR
DALLAS COUNTY BEFORE 600 PM.
CITIES IN THE PATH OF THIS STORM INCLUDE DALLAS AND ALL DALLAS
SUBURBS.
HEAVY RAINFALL WILL RESULT IN SIGNIFICANT STREET FLOODING ACROSS
MUCH OF DALLAS COUNTY.
LAT...LON 3257 9703 3298 9703 3298 9652 3256 9652
3256 9701Local storm report, Jun 26, 5:16 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
516 PM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM FLASH FLOOD 10 N FORT WORTH 32.90N 97.34W
06/26/2007 TARRANT TX NWS EMPLOYEE
HIGH WATER OVER THE ROAD AT ALTA VISTA ROAD AND GOLDEN
TRIANGLE BLVD.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:31 PM CDT | Special Weather Statement | FWD | Bosque | 29 min |
| Jun 25, 11:54 PM CDT | Tornado Warning | FWD | Wise | 51 min |
| Jun 26, 12:04 AM CDT | Special Weather Statement | FWD | Hamilton | 26 min |
| Jun 26, 12:21 AM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| Jun 26, 12:21 AM CDT | Tornado Warning | FWD | Hamilton | 28 min |
| Jun 26, 1:24 AM CDT | Special Weather Statement | FWD | Eastland | 36 min |
| Jun 26, 1:41 AM CDT | Flash Flood Warning | FWD | Eastland | 3 hr |
| Jun 26, 1:50 AM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jun 26, 2:40 AM CDT | Flash Flood Warning | FWD | Montague | 95 min |
| Jun 26, 11:59 AM CDT | Flash Flood Warning | FWD | Young | 3 hr |
| Jun 26, 12:43 PM CDT | Flash Flood Warning | FWD | Kaufman | 2 hr |
| Jun 26, 12:57 PM CDT | Flash Flood Warning | FWD | Jack | 3 hr |
| Jun 26, 1:35 PM CDT | Special Weather Statement | FWD | Dallas | 25 min |
| Jun 26, 1:49 PM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Jun 26, 2:00 PM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jun 26, 2:24 PM CDT | Flash Flood Warning | FWD | Stephens | 3 hr |
| Jun 26, 2:32 PM CDT | Flash Flood Warning | FWD | Kaufman, Rockwall | 3 hr |
| Jun 26, 2:33 PM CDT | Flash Flood Warning | FWD | Montague, Wise | 3 hr |
| Jun 26, 2:51 PM CDT | Special Weather Statement | FWD | Van Zandt | 54 min |
| Jun 26, 2:55 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 65 min |
| Jun 26, 3:03 PM CDT | Special Weather Statement | FWD | Hunt | 27 min |
| Jun 26, 3:04 PM CDT | Special Weather Statement | FWD | Freestone | 26 min |
| Jun 26, 3:11 PM CDT | Flash Flood Warning | FWD | Hunt | 3 hr |
| Jun 26, 3:31 PM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jun 26, 3:41 PM CDT | Flash Flood Warning | FWD | Eastland, Erath | 3 hr |
| Jun 26, 3:57 PM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| Jun 26, 4:02 PM CDT | Flash Flood Warning | FWD | Collin, Denton | 3 hr |
| Jun 26, 4:07 PM CDT | Flash Flood Warning | FWD | Hood, Parker | 3 hr |
| Jun 26, 4:31 PM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| Jun 26, 4:40 PM CDT | Flash Flood Warning | FWD | Erath, Somervell | 3 hr |
| Jun 26, 4:46 PM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Jun 26, 4:53 PM CDT | Flash Flood Warning | FWD | Comanche | 4 hr |
| Jun 26, 5:02 PM CDT | Flash Flood Warning | FWD | Bosque, Hill, Johnson | 4 hr |
| Jun 26, 5:13 PM CDT | Special Weather Statement | FWD | Dallas | 62 min |
| Jun 26, 5:31 PM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| Jun 26, 5:57 PM CDT | Tornado Warning | FWD | Johnson | 48 min |
| Jun 26, 6:33 PM CDT | Flash Flood Warning | FWD | Ellis | 4 hr |
| Jun 26, 6:42 PM CDT | Tornado Warning | FWD | Ellis | 48 min |
| Jun 26, 6:50 PM CDT | Special Weather Statement | FWD | Coryell, McLennan | 25 min |
| Jun 26, 6:56 PM CDT | Flash Flood Warning | FWD | Mills | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.